Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Permanence for a Generalized Nonautonomous Lotka-Volterra Competition System with Delays
Kunihiko Taniguchi
Author information
JOURNALS RESTRICTED ACCESS

2020 Volume 63 Issue 2 Pages 183-197

Details
Abstract

We consider nonautonomous N-dimensional generalized Lotka-Volterra competition systems with delays. Under certain conditions we show that such systems are permanent. Our result gives an extension as well as an improvement of previous results to the more general systems where inter- and intra-specific interaction terms are described by a general class of nonlinear function.

Information related to the author
© 2020 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article
feedback
Top